# SDR USAA2009081792136

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 57,169 hours, 22,868 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510006601
- Condition: Defective
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 27 - PHX - BURNING SMELL - AFT GALLEY COFFEEMAKER NR 1 ELECTRICAL SMELL.  FLIGHT ATTENDANT PULLED CIRCUIT BREAKER.  MAINTENANCE REMOVED AND REPLACED NR 1 AFT COFFEEMAKER.
